# SDR AALA201511189003

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 43,288 hours, 15,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 WILL NOT OPEN.  CLEANED DEBRIS FROM FLOOR TRACK FOR SLIDE, CHECKED GOOD.
